# SDR ASOA20120925140

- Difficulty date: September 24, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 649
- Aircraft time: 27,805 hours, 15,272 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 16,722 hours, 9,672 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAV SMOKE WARNING ON CLIMB-OUT WITH ELECTRICAL BURNING ODOR.  ACFT WAS FERRIED TO FOR NR 2 ENGINE CHANGE.
